Document Type

Journal Article

Department/Unit

Department of Mathematics

Language

English

Abstract

A general risk model that allows for stochastic return on investments as well as perturbation by diffusion is studied. Integro-differential equations for the distributions of the time of ruin, the surplus prior to ruin and the deficit at ruin of this model are established. In particular, we consider a diffusion perturbed risk model with interest force in details.

Keywords

Risk process, Time of ruin, Ruin probability, Stochastic return

Publication Date

1-2005

Source Publication Title

Stochastic Analysis and Applications

Volume

22

Issue

2

Start Page

341

End Page

353

Publisher

Taylor & Francis

Peer Reviewed

1

Copyright

This is an Accepted Manuscript of an article published by Taylor & Francis in Stochastic Analysis and Applications in January 2005, available online: http://www.tandfonline.com/10.1081/SAP-120028594.

Funder

This work was supported by a grant from Research Grants Council of Hong Kong Special Administrative Region (Project No. HKBU/2075/98p) and by the National Natural Science Foundation of China (Project No. 19801020).

DOI

10.1081/SAP-120028594

Link to Publisher's Edition

http://dx.doi.org/10.1081/SAP-120028594

ISSN (print)

07362994

ISSN (electronic)

15329356

Included in

Mathematics Commons

Share

COinS